# SDR FDEA200906091992

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53834394202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON REAR SLANTING FRAME AT C53, P 41-42. REPAIR PERFORMED BY REWORK OF CORROSION  AND NDT FOR CORROSION FREE CONDITION IAW. RAS 70521674/009/2009 ISS. A, APPROVED BY EA 6-5310-120193.
